# SDR HNAA2023082100311

- Difficulty date: August 21, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 51,664 hours, 48,850 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BAG SMOKE INDICATION ON CLIMBOUT-FOLLOWED QRH WITH BLOWN FIRE BOTTLE.  BAGGAGE COMPARTMENT FIRE EXTINGUISHER.  FIRE DEPT INSPECTED BAG BAY AND NO SIGN OF FIRE OR SMOKE PRESENT.
